On the problem of invariance of dynamical systems
Doklady Akademii Nauk, Tome 184 (1969) no. 2, pp. 263-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_2_a0,
author = {V. V. Velichenko},
title = {On the problem of invariance of dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {263--266},
year = {1969},
volume = {184},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_2_a0/}
}
V. V. Velichenko. On the problem of invariance of dynamical systems. Doklady Akademii Nauk, Tome 184 (1969) no. 2, pp. 263-266. http://geodesic.mathdoc.fr/item/DAN_1969_184_2_a0/